I put second dose of capsasin on areas and took 100 mg benedryl - still frikken itching like crazy. What can I do? Can I take more benedryl? I called -on call, left message.
6 Feb 2011
Are ye allergic to something girl? Is there a new med added? Ohhhhhhh it could be the vikes!!! They made me itch like mad. Did you take one before all the itching started?
Let us know what on-call doc has to say. Like simplysmart said, try some cortisone cream. Might help.
6 Feb 2011
No - I know what the itching comes from - haywire nerves comming from my damaged/hurt bones. I usually just get spazoming of my shoulders and down my arms - but when I am really cooked - I get this horrible itching - like I dig gouges in my upper back and shoulders and arms.
I asked my Derm if I had some weird infection on my skin, I thought maybe that was why, but she immediately knew, it was my nerves. She told me to put on Capsasin two times a day - but I only do it when I am itching, BECAUSE I yawn a lot and when I smush my eyelids around to get rid of the tears - I inevitably get the Capsasin in by eyes. - not a happy moment.
7 Feb 2011
I have the same problem! I also have the damage to my spine bones, & nerves, but I also have fibromyalgia, & my Derm & Pain Mgnt. docs think it's because of the fibromyalgia. I can't stand to even touch my skin most of the time. The spot on my shoulder blade that drives me crazy is out of reach Drives ya nuts, huh? I also have several allergies to foods the worst being corn & milk. You wouldn't believe how many meds have corn starch as a binder. I use Astelin nasal spray, benadryl, & Actifed. None seem to help this intense itching unless I take one of my xanax that are really prescribed to help me sleep. 1mg. will calm the nerves in your skin to some degree. Might check with your doctor about this. If you've never taken it before, might start with .5 mg first . You may need to see an Allergist to see if you could have allergies too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why am I still itching 2 days after completing my darvocet dosage?the itching is worse than before!?
I am having terrible itching after stopping my pain medication and no even with benedryl I am still itching like crazy. I am taking motrin (800mg) ...
2 answers • 28 Sep 2010
I have serious constant pain due to O.A. I was told in October after having so much pain and inability to sit,stand, bend over or down w/o ...
3 answers • 26 Dec 2011
There are a variety of recommended remedies for Pruritus Ani, hemorrhoids, anal fissures, and other health issues that result in chronic and severe ...
1 answer • 22 Jul 2013
... severe back and joint pain. I have osteoarthritis. I'm at the point that it's difficult to get out of bed. I have no Dr. I have no ...
2 answers • 27 Jun 2014
I have been on the Belviq for almost a month & it has helped me with cravings & lost around 8 lbs. I am also sleeping very well. It is ...
3 answers • 28 Nov 2014